# SDR JR2R20170228448

- Difficulty date: February 28, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N861GA
- Make and model: Doug MD 83
- Aircraft serial: 49557
- Aircraft time: 62,958 hours, 31,488 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 591140139
- Condition: Corroded
- Location: Bs 160-180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON CORRODED IN E & E BAY. REMOVED AND REPLACED THE LONGERON IAW SRM 51-30-2 FIG 1.
